# SDR DALA13040093756

- Difficulty date: August 20, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 39,698 hours, 14,766 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND JUST FORWARD OF BS 727B LBL 45.50, SEAT TRACK OTBD FLANGE AFT FASTENER HOLE IS CRACKED.   MX C/W PRI 516852-14, REV 0 AND ERA 516852 REV ORIGINAL.
